think I have been misdiagnosed with panic attacks.I have been suffering with palpitations for months, they are worse on a night and wake me from my sleep, they are also bad on an evening if I have done a lot of running around that day. I went to see the doctor and he told me they were panic attacks which I thought was strange because I don't have any anxiety.
A few weeks ago I had quite a severe case of palpitations, I always stay calm throughout because I don't want to make them worse by getting upset. They'd just settled when all of a sudden I felt a horrible pressure in my neck, then the feeling of electric running through me, I burned up, my vision went extremely blurred, i couldn't speak or swallow, then my entire right side from my face down to my leg just went completely numb, it took about an hour for it to pass and my arm stayed numb for a couple of days afterwards, I had pins and needles in my arm and it was very weak. It has happened to this extent twice. Both times I have just stayed at home because I believed it must be a panic attack.
I did go back to the doctor, he tested my thyroid which is fine, and I am taking beta blockers now, but I still don't feel right, I can hardly hold a pen, I have episodes of slurred speech, dizziness, I sometimes completely forget my words mid sentence, my right side is still very weak and fiddly things like fastening buttons are an effort, etc. I still have palpitations while I'm sleeping.
I just feel like I have been written off as suffering from panic attacks, I was even told by the receptionist when I requested an urgent appointment that I needed to see a counsellor. I'm not an anxious person, I don't have a history of depression, does anyone know what I should do to try and get some answers? I just feel like other things should be investigated, if everything comes back ok then I'll accept the original diagnosis, in the meantime I feel like I've been left to try and cope by myself.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?